Bluelight

Thread: Withdrawal from Tapering? down to 3mg Methadone

Results 1 to 7 of 7
  1. Collapse Details
    Withdrawal from Tapering? down to 3mg Methadone 
    #1
    This might be a confusing question but for the last 4 yrs I have been on methadone. In the last 2 yrs I have gone from 110mg down to 3mg.

    MY counselor always assured me I would feel almost nothing from tapering if we went slowly. Meanwhile, while I was tapering I was taking lots of psychedelic drugs (2c-i, acid, ketamine, 2c-b) which recently I have cut back on. (i think they might have been masking the side effects of the tapering)

    My question is this. I am starting to feel extremely fatigued, depressed, and I can barely sleep and am getting the classic tingly painful skin, hot flashes, etc (in the last month i was dropped twice, to 5mg and now to 3mg)


    Part of me is convinced it is from the Methadone tapering but my clinic completely denies that I should be feeling anything from my last drop or two.

    So then I wonder if taking a lot of psychedelic drugs could have brought this on? I know that people doing tons of speed do get tired when they stop BUT what about the not being able to sleep and the horrible skin feeling?

    I would love to know if anyone else has started feeling horrible from methadone at around the 3mg/4mg mark and if so, how long did it last, and what would you recommend?

    My clinic wants me to go all the way down to 1mg, some people have recommended suboxone but i dont want to be on something else for another year, etc.

    the worst part of all of this is that i believed my clinic when they told me over a year ago that tapering would end up being a pretty painless process.

    now i can barely go to work


    what to do?


    Reply With Quote
     

  2. Collapse Details
     
    #2
    Hey Bob. I am in a similar situation to yourself but have not gotten down to your low levels (190mg down to 40mg). The fatigue and depression is exactly what i am getting at the moment. Ive actually been diagnosed as suffering from Bi-polar. This is just part of the bad symptoms you can get coming off the Meth. You have done extremely well on getting that low and I am pretty sure what you are feeling will go in just a few days (week at most) as its only 3/4mg and as its a very strong drug you are tapering so there is always going to be a bit of discomfort.
    As for the psychedelic drugs i would lay off them as it will make your wd worse imho. Stick with it Son your doing Great!

    check out Jennifers post on this linkt:
    http://hubpages.com/hub/The-Suboxone...Need-Methadone
    Last edited by wannabstoned; 21-07-2010 at 19:19.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter stuckinaloop's Avatar
    Join Date
    Aug 2009
    Location
    NYC..the northern most borough.. Bronx BITCXH!!
    Posts
    1,338
    yo just a question (not an answer sorry)

    how did you feel those 2 years slowly tapering. did you feel any difference at all as you went down? was it liek 2 years of minor withdrawal?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    For me, i did not suffer anything for first 100mg but i was on 190mg a day and reduced over a longer period of time.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    46,478
    Yes, taking 2c-I and 2c-B can make you feel the way you are now, however that's only probably part of the problem (tapering off of methadone is the other half of it).

    It depends on how often you were taking it in how much time, but I am sure it isn't helping past the acute effects. Ketamine can cause a sort of "hangover" but you would have to use a lot more of it IMO.

    LSD is very benign in comparison to the other drugs you have taken (IMO), but all in all I would save the psychedelics for when you jump off of methadone completely.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    "Hey Bob. I am in a similar situation to yourself but have not gotten down to your low levels (190mg down to 40mg). "

    thats awsome! you have reduced your dose by more than 3/4!


    in my 2 yr tapering, for awhile i actually feel like the psychedelics might have been distracting me from the symptoms i was starting to feel. I went down from a large enough dose where i was nodding all the time to around 40 pretty quickly and everyone was surprised I didnt feel more. ( i was tripping a lot) BUT once it got down around 10 it got much rougher for me and once it was 5 i DID start noticing it a lot and no other drugs (except K) really helped...that HOT crawling skin feeling is with me all the time as is the fatigue/depression......but now, there is no question, 2c-i/b feel very yucky on top of the rest.

    so my question then is...should i even bother going lower on the methadone or just say fuck it and stop, take whatever WD there will be and aid it with a regiment of benzos and K? in other words, if i am already feeling shitty, why draw it out longer.

    i really appreciate any advice as I dont know where to turn and my clinic just keeps telling me its all in my head which really pisses me off as I know exactly what opiate wd symptoms feel like. I don't assume this is going to be too horrible but i have been on methadone for at least 6 yrs (and havent been doing any other opiates for at least 4 of those years)

    I have been looking at all the great threads on what to take to help with WD and I think I could get through it but it will make going to work hard for a week.



    thank you
    Last edited by bobbysox; 21-07-2010 at 23:07.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    "Yes, taking 2c-I and 2c-B can make you feel the way you are now"

    can you please explain this more?
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •